# SDR CALA2025081107529

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 131,570 hours, 20,219 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN AFT GALLEY AND FA REPORTED UNUSUAL SOUND.  REMOVED ALL CARTS FROM AFT GALLEY TO PERFORM A DETAILED INSPECTION IAW AMM 25-31-91-202-001 AND CHECKED OVENS FOR DEFECTS OR ANY BURNING. OPERATED CHILLERS FOR 15MINS IAW AMM 25-31-00-705-001 AND 25-33-00-206-001 TO CHECK FOR ANY ABNORMAL ODORS OR SOUNDS IN AFT CARGO AND NONE WERE FOUND. RAN APU FOR 10MINS IAW AMM 49-11-00-802-002,  SHUTDOWN AND APU OPERATED WITHOUT SHUTTING OFF OR MAKING NOISE. NO FURTHER DEFECTS RELATED TO ODOR OR SOUNDS AT THIS TIME. OK TO CONTINUE.
